Analytic convergence of harmonic metrics for parabolic Higgs bundles

Research output: Contribution to journalArticlepeer-review


In this paper we investigate the moduli space of parabolic Higgs bundles over a punctured Riemann surface with varying weights at the punctures. We show that the harmonic metric depends analytically on the weights and the stable Higgs bundle. This gives a Higgs bundle generalisation of a theorem of McOwen on the existence of hyperbolic cone metrics on a punctured surface within a given conformal class, and a generalisation of a theorem of Judge on the analytic parametrisation of these metrics.
Original languageEnglish
Pages (from-to)55-67
Number of pages13
JournalJournal of Geometry and Physics
Early online date3 Feb 2018
Publication statusPublished - 1 Apr 2018

Bibliographical note

© 2018 Elsevier B.V. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this